# SDR RAIA961111

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 5270 · Door Warning System
- Part: Switch Brackets
- Part number: J4152007
- Condition: Weak
- Location: Bagg Compt
- Part time: 1,830 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 7796 - BAGGAGE DOOR CAPTION ILLUMINATED DURING TAKEOFF.  MAINTENANCE PERFORMED SB J41-52-007, BY REPLACING THE SWITCH BRACKETS.  (M)
